δ* - Closed sets in Topological Spaces

Authors(2) :-Priyanka D, Manikandan K. M

To introduce a new class of closed sets called δ * closed sets and investigate some properties of these sets in topological spaces.

Authors and Affiliations

Priyanka D
Dr.SNS Rajalakshmi College of Arts and Science, Coimbatore, Tamil Nadu, India
Manikandan K. M
Head of The Department, Dr. SNS Rajalakshmi College of Arts and Science, Coimbatore, Tamil Nadu, India

δ*-closed sets, δ closed Sets

  1. A.Devika and A.Thilagavathi on M*-OPEN SETS IN TOPOLOGICAL SPACE-volume 4,issue 1-B(2016),1-8
  2. M.Caldas, M.Ganster, D.N.Georgion, S.Jafari and T.Noiri On θ-Semi open sets and separation axioms in topological spaces,Carpathian.J.Math,
  3. E.Ekici, A note on a open sets and e*open sets, Filomat
  4. James R.Munkres-topology second edition book.

Publication Details

Published in : Volume 4 | Issue 10 | September-October 2018
Date of Publication : 2018-09-30
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 173-175
Manuscript Number : IJSRSET1841030
Publisher : Technoscience Academy

Print ISSN : 2395-1990, Online ISSN : 2394-4099

Cite This Article :

Priyanka D, Manikandan K. M, " δ* - Closed sets in Topological Spaces, International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 4, Issue 10, pp.173-175, September-October.2018
URL : http://ijsrset.com/IJSRSET1841030

Follow Us

Contact Us